# SDR C2XA11IA247

- Difficulty date: November 2, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 27,339 hours, 20,802 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 359
- Condition: Inoperative
- Location: Nlg
- Part time: 27,339 hours, 20,802 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ICT - FLIGHT 5931, THE CREW REPORTED A VERY LOUD NOISE FROM TAKEOFF TO LANDING, AND BELIEVED THAT THE NLG DOORS WERE OPEN.  THE AIRCRAFT RETURNED TO ICT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SOLENOID VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
